# SDR 9627631153

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153US
- Make and model: Doug DC-10-40
- Aircraft serial: 46762
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1509-1531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSITION CHECK, CORROSION WAS FOUND ON THE UNDERWING BARREL SKIN AT FS 1509 TO 1531, LBL 49 TO RBL 49.  REMOVED DAMAGED AREA AND INSTALLED REPAIR DOUBLERS PER EA 11-120126 (P/N AYB7065-1).
